Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

One month delay in periods - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Doctor :   hi
Doctor :   how can i help u?
User :   im not sure if im pregnet and i did not get my period at all last month
Doctor :   ok
Doctor :   are ur periods regular?
User :   yes but i just got off the depo shot on oct
Doctor :   ok
Doctor :   u go for urinary pregnancy test
User :   yes and it comes out negative
Doctor :   it takes atleast 3 months for the ovulation to happen after withdrawl of DEPO shot
Doctor :   irregular menstruation isa side effect of withdrawal of depo
User :   i was getting piriods with my shot
User :   and this neverd happen befor to me ive had it befor
Doctor :   irregular menstruation isa side effect of withdrawal of depo

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor